Alert archive / Georgia / Frost Advisories in 2013

Frost Advisory 4, NWS Atlanta, GA

October 23, 201361 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Oct 23, 2013, 3:49 AM EDT for 61 counties in Georgia. It took effect at Oct 24, 2013, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2013, 3:49 AM EDT (07:49 UTC)
In effect from
Oct 24, 2013, 2:00 AM EDT
Expired
Oct 24, 2013, 9:00 AM EDT
In force
7 hr
Issued by
NWS Atlanta, GA
All 61 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, Walton County, GA, Warren County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA

The radar

The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WWUS72 KFFC 230749
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT WED OCT 23 2013


GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073-
231600-
/O.NEW.KFFC.FR.Y.0004.131024T0600Z-131024T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
349 AM EDT WED OCT 23 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO
  FORSYTHE TO WARRENTON.

* TEMPERATURES...MINIMUM TEMPERATURES WILL RANGE FROM THE LOWER TO
  MIDDLE 30S.

* TIMING...THURSDAY MORNING FROM 2AM TO 9AM. 

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE
  PREPARATIONS TO PROTECT VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
303 
WWUS72 KFFC 240403 AAA
NPWFFC

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 AM EDT THU OCT 24 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073-
241300-
/O.CON.KFFC.FR.Y.0004.131024T0600Z-131024T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
1203 AM EDT THU OCT 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO 
  FORSYTHE TO WARRENTON. 

* TEMPERATURES...IN THE UPPER 30S.

* TIMING...THURSDAY MORNING FROM 2AM TO 9AM.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
939 
WWUS72 KFFC 240827
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 AM EDT THU OCT 24 2013

GAZ001>009-011>016-019>021-030>032-041-042-241630-
/O.NEW.KFFC.FR.Y.0005.131025T0800Z-131025T1300Z/
/O.NEW.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
/O.CON.KFFC.FR.Y.0004.000000T0000Z-131024T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...MARIETTA...CARROLLTON
427 AM EDT THU OCT 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON TO
  CLEVELAND. 

* TEMPERATURES...LOW TO MID 30S THIS MORNING AND FRIDAY...AND
  BELOW FREEZING ON SATURDAY MORNING.

* TIMING...EACH MORNING FROM 2AM TO 9AM.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ022>025-027-033>038-043>048-052>055-057-241630-
/O.NEW.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
/O.CON.KFFC.FR.Y.0004.000000T0000Z-131024T1300Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-
WALTON-NEWTON-HEARD-COWETA-FAYETTE-CLAYTON-HENRY-
INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE...
ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY
427 AM EDT THU OCT 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO
  CRAWFORD. 

* TEMPERATURES...IN THE 30S THIS MORNING AND FRIDAY MORNING AND
  MID 20S TO NEAR FREEZING SATURDAY MORNING.

* TIMING...EACH MORNING FROM 2AM TO 9AM.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ039-049>051-056-058>062-066>068-070>073-241300-
/O.CON.KFFC.FR.Y.0004.000000T0000Z-131024T1300Z/
WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM-
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-
INCLUDING THE CITIES OF...GRIFFIN...MILLEDGEVILLE
427 AM EDT THU OCT 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO 
  FORSYTH TO WARRENTON. 

* TEMPERATURES...IN THE 30S.

* TIMING...THIS MORNING FROM 2AM TO 9AM.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 23, 3:40 AM EDT, 9 minutes earlier.

Area forecast discussion, Oct 23, 3:40 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 AM EDT WED OCT 23 2013

.SHORT TERM /TODAY THROUGH THURSDAY/...
VERY QUIET CONDITIONS EXPECTED THROUGH THE SHORT TERM. DEEP TROUGH
IN PLACE ACROSS THE EASTERN HALF OF THE COUNTRY...WITH TROUGH AXIS
RIGHT OVER GEORGIA AS WE START THE SHORT TERM. SURFACE FRONT HAS
EXITED THE AREA AND IT IS JUST A MATTER OF A SHORT LAG BEFORE THE
REALLY COOL AND DRY AIRMASS PUSHES IN.

WITH SUCH A STRONG TROUGH ALOFT...THE RESULTANT SURFACE GRADIENT
WILL BE PRETTY STRONG TODAY WITH CAA THROUGH THE DEPTH OF THE
COLUMN. EXPECT WINDS 10-15 MPH WITH GUSTS BETWEEN 20-25...NOT QUITE
ENOUGH FOR AN ADVISORY BUT CERTAINLY BREEZY. HIGHS TODAY WILL BE
SEVERAL DEGREES COOLER THAN YESTERDAY...WITH SOME AREAS IN NORTH
GEORGIA NOT GETTING OUT OF THE 50S. WITH THE STRONG NORTHWEST WINDS
SHOULD SEE A BIT OF A DRYING AND DOWNSLOPING COMPONENT IN THE AREAS
AROUND ATHENS AND GAINESVILLE SO TEMPS THERE WILL BE SLIGHTLY WARMER
THAN ACROSS THE METRO AREA.

LOWS TONIGHT SHOULD BE 8-10 DEGREES COOLER THAN WHAT WE WILL HAVE
THIS MORNING. IT WILL BE A BIT OF A TIMING GAME BETWEEN WHEN THE
GRADIENT SLACKENS ALLOWING THE WINDS TO DROP OFF TONIGHT VS HOW COLD
THE TEMPS WILL GET. IN ANY CASE...WITH A LARGE PORTION OF THE AREA
DROPPING INTO THE MID AND UPPER 30S TONIGHT AND WINDS DYING OFF
TOWARD SUNRISE...EXPECT FROST FORMATION GENERALLY ACROSS THE
NORTHERN 2/3 OF THE AREA...SO HAVE ISSUED A FROST ADVISORY FOR
TONIGHT.

DEEP CAA DROPS OFF SOME FOR THURSDAY WITH SURFACE HIGH PRESSURE
SETTLING OVER THE AREA. STRONG NORTHWEST FLOW CONTINUES ALOFT AND A
MAINLY-DRY SHORTWAVE WILL DIVE DOWN EARLY THURSDAY...INCREASING
CLOUD COVER ACROSS NORTHERN ZONES SOMEWHAT...BUT OTHERWISE SKIES
WILL BE CLEAR AND TEMPS CONTINUING SEVERAL DEGREES BELOW
CLIMATOLOGICAL NORMALS. BEHIND THE SHORTWAVE AND REINFORCING DRY
COLD FRONT WILL BE THE ENCROACHMENT OF ANOTHER...COLDER AIRMASS FOR
THE EXTENDED.

TDP

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

MAIN STORY IN THE LONG TERM REMAINS THE MINIMUM TEMPERATURES
EXPECTED FRIDAY AND SATURDAY MORNINGS.

A DRY COLD FRONT WILL MOVE THROUGH THE CWFA THURSDAY NIGHT INTO
EARLY FRIDAY. ENOUGH MIXING SHOULD OCCUR TO KEEP WINDS UP AROUND 5
TO 6 KT. EVEN THOUGH SKIES MAY BE CLEAR OR MOSTLY CLEAR...THE
WINDS SHOULD HELP KEEP TEMPS UP ENOUGH FOR FROST TO BE MORE
PATCHY IN NATURE UP NORTH. FROST SHOULD BE MAINLY CONFINED TO
SHELTERED AREAS. WITH THAT SAID...IF THE WINDS DO DECOUPLE NEAR
DAWN...FROST MAY BECOME MORE WIDESPREAD.

HIGH PRESSURE MOVES DIRECTLY OVERHEAD DURING THE DAY FRIDAY. WINDS
SHOULD BE CALM/NEAR CALM AND SKIES SHOULD BE CLEAR OVERNIGHT. THIS WILL
MAKE FOR OPTIMAL RADIATIONAL COOLING AND FROST FORMATION. SATURDAY
MORNINGS LOW TEMPERATURES STILL RANGE FROM AROUND 30 IN THE
NORTHERN MOUNTAINS TO MIDDLE 30S ACROSS MUCH OF CENTRAL GEORGIA. A
FREEZE WARNING MAY HAVE TO BE ISSUED FOR PORTIONS OF NORTHERN
GEORGIA...WITH ANOTHER FROST ADVISORY INTO CENTRAL GEORGIA. MODELS
HAVE BEEN FAIRLY CONSISTENT WITH THE MINS FROM RUN TO RUN.

TEMPERATURES WILL SLOWLY MODERATE DURING THE FIRST PART OF NEXT
WEEK REACHING NEAR NORMAL VALUES AS HIGH PRESSURE SHIFTS OFFSHORE. A
STRONG STORM SYSTEM MAY BRING SHOWERS AND THUNDERSTORMS TO GEORGIA
LATE IN THE WEEK. KEEP TRACK OF THE LATEST FORECASTS...AS THE
STORM SYSTEM COULD AFFECT PLANNED ACTIVITIES.

NLISTEMAA

&&

.FIRE WEATHER...
RELATIVE HUMIDITIES WILL APPROACH CRITICAL LEVELS ACROSS CENTRAL
GEORGIA THIS AFTERNOON WITH THE DRIER AIRMASS MOVING IN...WITH WINDS
ALSO NEARLY APPROACHING CRITICAL LEVELS. HOWEVER FUEL MOISTURES
REMAIN TOO HIGH IN ALL BUT EXTREME NORTHWEST ZONES...SO AT LEAST FOR
TODAY NO CRITICAL FIRE WEATHER CONDITIONS ANTICIPATED. SIMILAR STORY
WITH RELATIVE HUMIDITY FOR THURSDAY BUT WITHOUT WINDS...BUT WILL
HAVE TO SEE HOW FUELS RESPOND TO THE DRYING TODAY. SO FOR NOW NO
CRITICAL CONDITIONS EXPECTED.

TDP

&&

.AVIATION...
06Z UPDATE... VFR THROUGH THE PERIOD WITH THE EXCEPTION OF MVFR
FOG AT AHN. CANNOT RULE OUT BRIEF LIFR CONDITIONS THERE AS WELL.
WINDS NW THROUGH THE PERIOD...PICKING UP BY LATE MORNING AND
GUSTING THROUGH THE AFTERNOON TO AROUND 25 KT...SLIGHTLY HIGHER AT
ATL. GUSTINESS WILL DROP OFF AFTER 00Z.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON ALL ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  37  65  41 /   0   0   5   0
ATLANTA         62  40  64  42 /   0   0   5   0
BLAIRSVILLE     57  33  58  33 /   0   0   5   0
CARTERSVILLE    62  36  62  37 /   0   0   5   0
COLUMBUS        70  43  70  46 /   0   0   0   0
GAINESVILLE     63  39  62  39 /   0   0   5   0
MACON           71  38  70  44 /   0   0   5   0
ROME            61  36  63  37 /   0   0   5   0
PEACHTREE CITY  65  36  65  40 /   0   0   5   0
VIDALIA         73  44  71  47 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 2 AM TO 9 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HEARD...HENRY...JACKSON...JASPER...JONES...
LAMAR...LUMPKIN...MADISON...MERIWETHER...MONROE...MORGAN...
MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH
FULTON...SPALDING...TALIAFERRO...TOWNS...TROUP...UNION...
WALKER...WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&

SHORT TERM/AVITION/FIRE WEATHER...TDP
LONG TERM....NLISTEMAA
A
Hazardous weather outlook, Oct 22, 4:52 AM EDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 AM EDT TUE OCT 22 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
452 AM EDT TUE OCT 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A COLDER AND DRIER AIRMASS WILL SETTLE OVER MUCH OF GEORGIA FOR
THE LATTER HALF OF THE WEEK INTO THE EARLY WEEKEND. PATCHY FROST
IS POSSIBLE MAINLY ACROSS THE NORTH THURSDAY AND FRIDAY MORNINGS.
A REINFORCING COLD FRONT WILL MOVE THROUGH THE AREA ON FRIDAY
CONTINUING THE COOLER THAN NORMAL TEMPERATURES. SATURDAY MORNING
SHOULD BE COLDEST...WITH LOWER TO MIDDLE 30S EXPECTED ACROSS NORTH
AND MUCH OF CENTRAL GEORGIA. PATCHY FROST WILL BE LIKELY WHERE
TEMPERATURES IN THE MIDDLE 30S ARE FORECAST. A FEW SPOTS IN THE
NORTH COULD SEE TEMPERATURES AT OR SLIGHTLY BELOW 32 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

Frost Advisories in Georgia, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.